MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12998/wjcc.v9.i7.1696

Медицинская библиотека · World journal of clinical cases · 2021

Vancomycin-induced thrombocytopenia in endocarditis: A case report and review of literature.

Guleng Si-Ri, Wu Ri-Han, Guo Xiao-Bin

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Thrombocytopenia is a serious complication in the medical practice of numerous drugs. Vancomycin is frequently used for the prophylaxis and treatment of suspected or identified methicillin-resistant positive infections. Several cases with vancomycin-induced thrombocytopenia (VIT) have been reported. However, these have rarely been extensively reviewed. The present report describes a case of VIT in endocarditis, and reviews all VIT cases reported in the literature.

CASE SUMMARY: A 26-year-old male diagnosed with infective endocarditis was admitted. The patient was treated with multiple drugs, including vancomycin, which was initially intravenously given at 1000 mg every 12 h and subsequently at 500 mg every 8 h on day 3. On day 11, the platelet count decreased to 51 × 109/L, vancomycin was switched to 500 mg every 12 h, and platelet transfusion was given. On day 17, the platelet count dropped to 27 × 109/L, and platelet transfusion was administered again. On day 23, vancomycin was adjusted to 500 mg every 8 h as the trough concentration dropped to the minimum effective concentration. On day 33, the platelet count declined to approximately 40 × 109/L. After platelet transfusion, the platelet count rebounded to 90 × 109/L on day 35 but dropped again to 42 × 109/L on day 43. Based on the time-to-platelet count curve and Naranjo's Adverse Drug Reaction Probability Scale score, VIT was suspected. After vancomycin discontinuation and platelet transfusion, the platelet count gradually normalized.

CONCLUSION

The diagnosis of VIT can be achieved through the time-to-platelet count curve and Naranjo's Adverse Drug Reaction Probability Scale score. The platelet count cannot be normalized simply by platelet transfusion alone, and vancomycin discontinuation is essential.

Для цитирования: Guleng Si-Ri, Wu Ri-Han, Guo Xiao-Bin. Vancomycin-induced thrombocytopenia in endocarditis: A case report and review of literature.. World journal of clinical cases. 2021. DOI: 10.12998/wjcc.v9.i7.1696.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.